# SDR HAL96124

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBI
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Buss Cable
- Part number: 3922841543
- Condition: Broken
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

OGG - FLT 525 - (BLOCK TURN BACK)  ON 15 DEGREE FLAP SELECT, FLAP INDICATOR INDICATED SPLIT FLAP POSITION 12 DEGREES RIGHT, 15 DEGREES LEFT. FOUND FLAP BUSS CABLE BROKEN.  REPLACED LEFT FLAP BUSS CABLE PER MM 27-50-0.  (CABLE RUN 33A).  RIG AND OPS CHECK OK.  (X)
